# SDR C2XA11RI036

- Difficulty date: February 16, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 22,411 hours, 11,958 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 200301090
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2717 - EWR - FLIGHT CREW REPORTED BLEED NR 1 OVERTEMP IN EICAS.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 1 FAN AIR VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY ACFT WAS APPROVED TO RETURN TO SERVICE.
